vardenafil FDA Alerts
The FDA Alert(s) below may be specifically about vardenafil or relate to a group or class of drugs which include vardenafil.
MedWatch Safety Alerts are distributed by the FDA and published by Drugs.com. Following is a list of possible medication recalls, market withdrawals, alerts and warnings. For the latest FDA MedWatch alerts, go here.
Recent FDA Alert(s) for vardenafil
Dietary Supplements for Male Sexual Enhancement by A and H Focal: Recall - Undeclared Drug Ingredient
Mar 8, 2017
ISSUE: A&H Focal Inc. is voluntarily recalling all lots marketed as dietary supplements for male sexual enhancement from January 2014 to present. These products have been historically tested by the FDA and found to contain PDE-5 Inhibitors (i.e.sildenafil, tadalafil, vardenafil, etc.) which is the active ingredient in an FDA-approved drug for erectile dysfunction (ED), making these tainted dietary supplements unapproved drugs.
These undeclared active ingredients pose a threat to consumers because PDE-5 Inhibitors may interact with nitrates found in some prescription drugs such as nitroglycerin and may lower blood pressure to dangerous levels. Consumers with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates.
BACKGROUND: The products were mainly sold through Asian Markets located in NJ and NY. See the Company Announcement for the complete list of products.
RECOMMENDATION: Consumers who have any of the products should immediately stop use of the product and properly discard. If you have further distributed this product, please notify those individuals of this recall.
Consumers with questions regarding this recall can contact Mr. Henry Choo by calling 646-327-8522, Monday through Saturday, 9am-6pm, EST. Consumers should contact their physician or healthcare provider if they have experienced any problems that may be related to taking or using these drug products.
Healthcare professionals and patients are encouraged to report adverse events or side effects related to the use of these products to the FDA's MedWatch Safety Information and Adverse Event Reporting Program:
- Complete and submit the report Online: www.accessdata.fda.gov/scripts/medwatch/index.cfm
- Download form or call 1-800-332-1088 to request a reporting form, then complete and return to the address on the pre-addressed form, or submit by fax to 1-800-FDA-0178
[03/07/2017 - Recall Notice - A&H Focal Inc.]
Oct 18, 2007
Audience: Urologists, other healthcare professionals, consumers[Posted 10/18/2007] FDA informed healthcare professionals of reports of sudden decreases or loss of hearing following the use of PDE5 inhibitors Viagra, Levitra, Cialis for the treatment of erectile dysfunction, and Revatio for the treatment of pulmonary arterial hypertension. In some cases, the sudden hearing loss was accompanied by tinnitus and dizziness. Medical follow-up on these reports was often limited which makes it difficult to determine if the loss of hearing was related to the use of one of the drugs, an underlying medical condition or other risk factors for hearing loss, a combination of these factors or other factors. The PRECAUTIONS and ADVERSE REACTIONS sections of the approved product labeling for Viagra, Levitra, and Cialis were revised. FDA is working with the manufacturer to revise the labeling for Revatio.
[October 18, 2007 - Levitra Information page - FDA]
More vardenafil Resources
- Vardenafil Consumer Information
- Vardenafil Orally Disintegrating Tablets Consumer Information
- Vardenafil Tablets Consumer Information
- Vardenafil Advanced Consumer Information
- Vardenafil Hydrochloride AHFS DI Monograph
- Vardenafil ODT Prescribing Information
- Vardenafil Tablets Prescribing Information
- Vardenafil A-Z Drug Facts